Associate Professor Naren Gunja

Clinical Associate Professor
Emergency Medicine, Westmead Clinical School

Telephone +61 2 9845 3969
Fax +61 2 9633 4296

Website Related website
Related website

Map

International links

India

(Christian Medical College, Vellore) Visiting Lecturer

Ireland

(St. Vincent's University Hospital) Clinical Fellow in Emergency Medicine

Nepal

(Tribhuvan University Teaching Hospital, Kathmandu. BPKIHS, Dharan) Visiting Lecturer in EM Residency Program

Netherlands

(Dutch Society of Emergency Medicine) Master of EM MasterClass - Lecturer

United Kingdom

(European Association of Poison Centres and Clinical Toxicologists) Member

United States

(American College of Medical Toxicology) Australian Ambassador & International Committee member

Selected publications

Download citations: PDF RTF Endnote

Journals

  • Rafi, M., Shetty, A., Gunja, N. (2013). Accuracy of computed tomography of the kidneys, ureters and bladder interpretation by emergency physicians. Emergency Medicine Australasia, 25(5), 422-426. [More Information]
  • Li, E., Gunja, N. (2013). Illicit drug overdose - Prevalence and acute management. Australian Family Physician, 42(7), 481-485. [More Information]
  • Gunja, N. (2013). In the Zzz Zone: The Effects of Z-Drugs on Human Performance and Driving. Journal of Medical Toxicology, 9(2), 163-171. [More Information]
  • Gunja, N. (2013). The Clinical and Forensic Toxicology of Z-drugs. Journal of Medical Toxicology, 9(2), 155-162. [More Information]
  • Gunja, N., Brown, J. (2012). Energy drinks: health risks and toxicity. Medical Journal of Australia, 196(1), 46-49. [More Information]
  • Shetty, A., Gunja, N., Byth Wilson, K., Vukasovic, M. (2012). Senior Streaming Assessment Further Evaluation after Triage zone: A novel model of care encompassing various emergency department throughput measures. Emergency Medicine Australasia, 24(4), 374-382. [More Information]
  • Gunja, N. (2012). Teenage toxins: Recreational poisoning in the adolescent. Journal of Paediatrics and Child Health, 48(7), 560-566. [More Information]
  • Gunja, N. (2011). Decontamination and enhanced elimination in sustained-release potassium chloride poisoning. Emergency Medicine Australasia, 23(6), 769-772. [More Information]
  • Gunja, N., Graudins, A. (2011). Management of cardiac arrest following poisoning. Emergency Medicine Australasia, 23(1), 16-22. [More Information]
  • Gunja, N., Coggins, A., Bidny, S. (2011). Management of intentional superwarfarin poisoning with long-term vitamin K and brodifacoum levels. Clinical Toxicology, 49(5), 385-390. [More Information]
  • Chan, A., Gunja, N., Ryan, C. (2010). A Comparison of Venlafaxine and SSRIs in Deliberate Self-poisoning. Journal of Medical Toxicology, 6(2), 116-121. [More Information]
  • Gunja, N., Roberts, D., McCoubrie, D., Lamberth, P., Jan, A., Simes, D., Hackett, P., Buckley, N. (2009). Survival after massive hydroxychloroquine overdose. Anaesthesia and Intensive Care, 37(1), 130-133. [More Information]
  • Isbister, G., Friberg, L., Stokes, B., Buckley, N., Lee, C., Gunja, N., Brown, S., MacDonald, E., Graudins, A., Holdgate, A., et al (2007). Activated charcoal decreases the risk of QT prolongation after citalopram overdose. Annals of Emergency Medicine, 50(5), 593-600 +600.e1-600.e46. [More Information]
  • Gunja, N., Doyle, E., Carpenter, K., Chan, O., Gilmore, S., Browne, G. (2007). gamma-Hydroxybutyrate poisoning from toy beads. Medical Journal of Australia, 188, 54-5. [More Information]
  • Gunja, N., Dowsett, R., Ng, K. (2007). Raw salmon or red herring: ascending paralysis with suspected seafood poisoning. Medical Journal of Australia, 187(8), 468-469. [More Information]
  • Gunja, N., Varshney, K. (2006). Brainstem anaesthesia after retrobulbar block: a rare cause of coma presenting to the emergency department. Emergency Medicine Australasia, 18(1), 83-85. [More Information]
  • Gunja, N. (2006). So close and yet so far: health care in our nearest neighbour. Emergency Medicine Australasia, 18, 513-516. [More Information]

2013

  • Rafi, M., Shetty, A., Gunja, N. (2013). Accuracy of computed tomography of the kidneys, ureters and bladder interpretation by emergency physicians. Emergency Medicine Australasia, 25(5), 422-426. [More Information]
  • Li, E., Gunja, N. (2013). Illicit drug overdose - Prevalence and acute management. Australian Family Physician, 42(7), 481-485. [More Information]
  • Gunja, N. (2013). In the Zzz Zone: The Effects of Z-Drugs on Human Performance and Driving. Journal of Medical Toxicology, 9(2), 163-171. [More Information]
  • Gunja, N. (2013). The Clinical and Forensic Toxicology of Z-drugs. Journal of Medical Toxicology, 9(2), 155-162. [More Information]

2012

  • Gunja, N., Brown, J. (2012). Energy drinks: health risks and toxicity. Medical Journal of Australia, 196(1), 46-49. [More Information]
  • Shetty, A., Gunja, N., Byth Wilson, K., Vukasovic, M. (2012). Senior Streaming Assessment Further Evaluation after Triage zone: A novel model of care encompassing various emergency department throughput measures. Emergency Medicine Australasia, 24(4), 374-382. [More Information]
  • Gunja, N. (2012). Teenage toxins: Recreational poisoning in the adolescent. Journal of Paediatrics and Child Health, 48(7), 560-566. [More Information]

2011

  • Gunja, N. (2011). Decontamination and enhanced elimination in sustained-release potassium chloride poisoning. Emergency Medicine Australasia, 23(6), 769-772. [More Information]
  • Gunja, N., Graudins, A. (2011). Management of cardiac arrest following poisoning. Emergency Medicine Australasia, 23(1), 16-22. [More Information]
  • Gunja, N., Coggins, A., Bidny, S. (2011). Management of intentional superwarfarin poisoning with long-term vitamin K and brodifacoum levels. Clinical Toxicology, 49(5), 385-390. [More Information]

2010

  • Chan, A., Gunja, N., Ryan, C. (2010). A Comparison of Venlafaxine and SSRIs in Deliberate Self-poisoning. Journal of Medical Toxicology, 6(2), 116-121. [More Information]

2009

  • Gunja, N., Roberts, D., McCoubrie, D., Lamberth, P., Jan, A., Simes, D., Hackett, P., Buckley, N. (2009). Survival after massive hydroxychloroquine overdose. Anaesthesia and Intensive Care, 37(1), 130-133. [More Information]

2007

  • Isbister, G., Friberg, L., Stokes, B., Buckley, N., Lee, C., Gunja, N., Brown, S., MacDonald, E., Graudins, A., Holdgate, A., et al (2007). Activated charcoal decreases the risk of QT prolongation after citalopram overdose. Annals of Emergency Medicine, 50(5), 593-600 +600.e1-600.e46. [More Information]
  • Gunja, N., Doyle, E., Carpenter, K., Chan, O., Gilmore, S., Browne, G. (2007). gamma-Hydroxybutyrate poisoning from toy beads. Medical Journal of Australia, 188, 54-5. [More Information]
  • Gunja, N., Dowsett, R., Ng, K. (2007). Raw salmon or red herring: ascending paralysis with suspected seafood poisoning. Medical Journal of Australia, 187(8), 468-469. [More Information]

2006

  • Gunja, N., Varshney, K. (2006). Brainstem anaesthesia after retrobulbar block: a rare cause of coma presenting to the emergency department. Emergency Medicine Australasia, 18(1), 83-85. [More Information]
  • Gunja, N. (2006). So close and yet so far: health care in our nearest neighbour. Emergency Medicine Australasia, 18, 513-516. [More Information]

To update your profile click here. For support on your academic profile contact .